Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1992, Volume 47, Issue 5(287), Pages 189–190 (Mi umn1377)  

This article is cited in 8 scientific papers (total in 9 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Various doublings of Hopf algebras. Operator algebras on quantum groups, complex cobordisms

S. P. Novikov

L. D. Landau Institute for Theoretical Physics, Russian Academy of Sciences

Full text: PDF file (145 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1992, 47:5, 198–199

Bibliographic databases:

MSC: 16W30, 20G42, 81R50
Received: 12.10.1992

Citation: S. P. Novikov, “Various doublings of Hopf algebras. Operator algebras on quantum groups, complex cobordisms”, Uspekhi Mat. Nauk, 47:5(287) (1992), 189–190; Russian Math. Surveys, 47:5 (1992), 198–199

Citation in format AMSBIB
\Bibitem{Nov92}
\by S.~P.~Novikov
\paper Various doublings of Hopf algebras. Operator algebras on quantum groups, complex cobordisms
\jour Uspekhi Mat. Nauk
\yr 1992
\vol 47
\issue 5(287)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn1377}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1211837}
\zmath{https://zbmath.org/?q=an:0807.16037}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1992RuMaS..47..198N}
\transl
\jour Russian Math. Surveys
\yr 1992
\vol 47
\issue 5
\pages 198--199
\crossref{https://doi.org/10.1070/RM1992v047n05ABEH000957}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1992LP60300017}


Linking options:
  • http://mi.mathnet.ru/eng/umn1377
  • http://mi.mathnet.ru/eng/umn/v47/i5/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. P. Zhelobenko, “Differential operators and differential calculus in quantum groups”, Izv. Math., 62:4 (1998), 673–694  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. D. P. Zhelobenko, “Weyl algebras over quantum groups”, Theoret. and Math. Phys., 118:2 (1999), 152–163  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. “Sergei Petrovich Novikov (on his 60th birthday)”, Russian Math. Surveys, 54:1 (1999), 1–7  mathnet  crossref  crossref  mathscinet  adsnasa  isi
    4. B. I. Botvinnik, V. M. Buchstaber, S. P. Novikov, S. A. Yuzvinskii, “Algebraic aspects of the theory of multiplications in complex cobordism theory”, Russian Math. Surveys, 55:4 (2000), 613–633  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. V. M. Buchstaber, D. V. Leikin, “Polynomial Lie Algebras”, Funct. Anal. Appl., 36:4 (2002), 267–280  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Buchstaber, VM, “Graded Lie algebras that define hyperelliptic sigma functions”, Doklady Mathematics, 66:1 (2002), 87  zmath  isi  elib
    7. V. M. Buchstaber, N. Yu. Erokhovets, “Algebra of operators on the ring of polytopes and quasi-symmetric functions”, Russian Math. Surveys, 65:2 (2010), 381–383  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    8. V. M. Buchstaber, N. Yu. Erokhovets, “Polytopes, Fibonacci numbers, Hopf algebras, and quasi-symmetric functions”, Russian Math. Surveys, 66:2 (2011), 271–367  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. V. M. Buchstaber, “Complex cobordism and formal groups”, Russian Math. Surveys, 67:5 (2012), 891–950  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:334
    Full text:135
    References:39
    First page:6

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021